# SDR AALA20101130TUL01

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL CENTER OF CABIN FLOOR AT STATIONS 1287 TO 1309.  INSTALLED INTERCOSTAL CENTER OF CABIN FLOOR AT STATION 1287 TO 1309 PER AARD 51-10-00-5.
